×

zbMATH — the first resource for mathematics

The ramified linear Cauchy problem for given data with algebraic singularities. (Le problème de Cauchy ramifié linéaire pour des données à singularités algébriques.) (French) Zbl 0789.35009
The author deals with the local theory of the linear Cauchy problem \[ a(x,D_ x)u(x)= v(x), \qquad D_{x_ 0}^ s u(x)\Bigl|_{x=x_ 0}= u_ s(x') \] (\(0\leq s<m\), \(x=(x_ 0,\dots,x_ n)\), \(x'=(x_ 1,\dots,x_ n)\)) of order \(m\) with simple characteristics in the complex domain when the Cauchy data \(u_ s\) given on the non-characteristic hypersurface \(x_ 0=0\) are algebraic and ramified around a swallowtail \(T\) (i.e., around a certain hypersurface \(D=0\) where \(D=D(x_ 1,\dots, x_ k)\) is the discriminant of the equation \(z^{k+1}- x_ k z^{k-1}- \dots- x_ 2z- x_ 1=0\) for appropriate \(k=1,\dots,n\)).
Two results are thoroughly proved: the existence of \(m\) characteristic swallowtails in the total space stemming from \(T\), and especially the existence of a unique solution of the kind \(u(x)=\displaystyle {\sum_{j=1}^ m \sum_{\ell=0}^ k} R_{j,\ell} (x,D_ x)(z^ \ell (G_ j(x))\) which is a sum of \(m\) functions each of them being ramified around one of the characteristic swallowtails. The right hand side \(v(x)\) may be ramified, too, and the solution is calculated by an effective algorithm uniform in a certain sense in the given data.
Reviewer: J.Chrastina (Brno)

MSC:
35A20 Analyticity in context of PDEs
35C10 Series solutions to PDEs
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] V. V. Arnold , A. Varchenko , S. Goussein-Zadé : Singularités des applications différentiables , tome 1. Editions Mir, Moscou.
[2] D. Bennequin : Caustique mystique . Séminaire Bourbaki, Astérisque 133-134 ( 1986 ). Numdam | Zbl 0632.58011 · Zbl 0632.58011 · numdam:SB_1984-1985__27__19_0 · eudml:110042
[3] A. D’Agnolo , P. Schapira : Problème de Cauchy Ramifié en théorie des faisceaux . Séminaire E.D.P. de l’Ecole Polytechnique 1991 - 1992 . Numdam | Zbl 0850.35006 · Zbl 0850.35006 · numdam:SEDP_1991-1992____A7_0
[4] R. et A. Douady : Algèbres et théories Galoisiennes II (Cedic/Fernand Nathan). Zbl 0428.30034 · Zbl 0428.30034
[5] J. Frisch : Points de platitude d’un morphisme d’espaces analytiques , Inventiones Math. 4, 2 ( 1967 ) p. 118-138. MR 36 #5388 | Zbl 0167.06803 · Zbl 0167.06803 · doi:10.1007/BF01425245 · eudml:141885
[6] P. Griffiths , J. Harris : Principles of Algebraic Geometry (Pure and Applied Maths, Wiley-Interscience). Zbl 0408.14001 · Zbl 0408.14001
[7] R. Gunning , H. Rossi : Analytic Functions of Several Complex Variables (Prentice-Hall, INC) Zbl 0141.08601 · Zbl 0141.08601
[8] Y. Hamada , J. Leray , C. Wagschal : Systèmes d’équations aux dérivées partielles à caractéristiques multiples : problème de Cauchy Ramifié, hyperbolicité partielle (J. Math. pures et appl. 1976 ). MR 55 #8572 | Zbl 0307.35056 · Zbl 0307.35056
[9] H. Hauser : La construction de la déformation semi-universelle d’un germe de variété analytique complexe , Ann. Scient. Ec. Norm. Sup., 4e série, t. 18, 1985 , p. 1 à 56. Numdam | MR 87f:32029 | Zbl 0583.32052 · Zbl 0583.32052 · numdam:ASENS_1985_4_18_1_1_0 · eudml:82155
[10] L. Hörmander : The analysis of linear partial differential operators I , Springer. Zbl 0712.35001 · Zbl 0712.35001
[11] C. Houzel : Géométrie analytique locale, I . Séminaire Henri Cartan, 13e année, 1960 / 1961 , n^\circ 18. Numdam | Zbl 0121.15906 · Zbl 0121.15906 · numdam:SHC_1960-1961__13_2_A5_0 · numdam:SHC_1960-1961__13_2_A6_0 · numdam:SHC_1960-1961__13_2_A7_0 · numdam:SHC_1960-1961__13_2_A8_0
[12] M. Kashiwara , P. Schapira : Sheaves on manifolds (Springer Verlag). Zbl 0709.18001 · Zbl 0709.18001
[13] L. Kaup , B. Kaup : Holomorphic Functions of Several Variables (de Gruyter Studies in Mathematics). Zbl 0528.32001 · Zbl 0528.32001
[14] E. Leichtnam : Construction de solutions singulières pour des équations aux dérivées partielles non linéaires , Ann. Scient. Ec. Norm. Sup. 4e série, t. 20, 1987 , p. 137-170. Numdam | MR 89a:35011 | Zbl 0643.35025 · Zbl 0643.35025 · numdam:ASENS_1987_4_20_2_137_0 · eudml:82195
[15] E. Leichtnam : Le problème de Cauchy Ramifié ; Ann. Scient. Ec. Norm. Sup. 4e série, t. 23, 1990 , p. 369-443. Numdam | MR 91k:35008 | Zbl 0717.35018 · Zbl 0717.35018 · numdam:ASENS_1990_4_23_3_369_0 · eudml:82275
[16] E. Leichtnam : Le Problème de Cauchy Ramifié semi-linéaire d’ordre deux , Ann. Scient. Ec. Norm. Sup., 4e série, t. 24, 1991 , p. 189-214. Numdam | MR 92c:35004 | Zbl 0804.35006 · Zbl 0804.35006 · numdam:ASENS_1991_4_24_2_189_0 · eudml:82294
[17] E. Leichtnam : Thèse d’habilitation à diriger des recherches (Université Paris-Sud, 1990 ).
[18] J. Martinet : Déploiements versels des applications différentiables et classifications des applications stables . Lecture Notes in Math. 535, p. 1-44, Springer, Berlin, 1976 . MR 58 #31178 | Zbl 0362.58004 · Zbl 0362.58004
[19] Z. Mebkhout : Le formalisme des six opérations de Grothendieck pour les Dx-modules cohérents . (Travaux en cours, Editions Hermann). Zbl 0686.14020 · Zbl 0686.14020
[20] R. Narashiman : Introduction to the Theory of Analytic Spaces . Lecture Notes in Math. 25, Heidelberg : Springer Verlag 1966 . MR 36 #428 | Zbl 0168.06003 · Zbl 0168.06003 · doi:10.1007/BFb0077071
[21] B. Teissier : The Hunting of Invariants in the Geometry of Discriminants , Proceedings Real and Complex Singularities, Oslo 1976 . Zbl 0388.32010 · Zbl 0388.32010
[22] C. Wagschal : Une généralisation du problème de Goursat pour des systèmes d’équations intégro-différentielles holomorphes ou partiellement holomorphes (J. Math. Pures et Appl., t. 53, 1974 , p. 99). MR 51 #3674 | Zbl 0265.35018 · Zbl 0265.35018
[23] C. Wagschal : Sur le problème de Cauchy Ramifié (J. Math. Pures et Appl., t. 53, 1974 , p. 147-164). MR 52 #3714 | Zbl 0265.35016 · Zbl 0265.35016
[24] J.-L. Verdier : Stratifications de Whitney et Théorème de Bertini-Sard (Inventiones Math. 36, p. 295-312, 1976 ). MR 58 #1242 | Zbl 0333.32010 · Zbl 0333.32010 · doi:10.1007/BF01390015 · eudml:142424
[25] H. Grauert , R. Remmert : Coherent Analytic Sheaves (Springer Verlag). Zbl 0537.32001 · Zbl 0537.32001
[26] A. D’Agnolo , P. Schapira : An inverse image theorem for sheaves with applications to the Cauchy Problem . Duke Mathematical Journal 3, 64 ( 1991 ), p. 451-472. Article | MR 92k:58260 | Zbl 0760.35003 · Zbl 0760.35003 · doi:10.1215/S0012-7094-91-06424-0 · minidml.mathdoc.fr
[27] Y. Hamada : The singularities of the solution of the Cauchy Problem , Publ. R.I.M.S., Kyoto University, 5 ( 1969 ), p. 20-40. Article | MR 40 #3056 | Zbl 0203.40702 · Zbl 0203.40702 · doi:10.2977/prims/1195194750 · minidml.mathdoc.fr
[28] Y. Hamada , J. Leray , C. Wagschal : Systèmes d’équations aux dérivées partielles à caractéristiques multiples : problème de Cauchy Ramifié, hyperbolicité partielle , J. Math. Pures et Appl., 55 ( 1976 ), p. 297-352. MR 55 #8572 | Zbl 0307.35056 · Zbl 0307.35056
[29] M. Kashiwara , P. Schapira : Problème de Cauchy pour les systèmes micro-différentiels dans le domaine complexe , Inventiones Math. 46 ( 1978 ), p. 17-38. MR 80a:58031 | Zbl 0369.35061 · Zbl 0369.35061 · doi:10.1007/BF01390101 · eudml:142550
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.